Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bosoxgirl

this is so weird...

Recommended Posts

so i am in my 4th month on accutane and today the weirdest thing has been happening. all underneath my eyebrowns and between my eyebrows, under my nose, on my nose, and on my chin has had beads of oil? water? sweat? on them. i wipe off the beads of "sweat/oil" and then literally 5 minutes later (or less time even) they are back. is this accutane related??? has anyone else experienced this???

Share this post


Link to post
Share on other sites

are you running a fever? so basically you are sweating uncontrollably for no reason at all? try having a cold shower. Just fyi, sweat glands are not where pimples are formed (they are formed in the hair follicles, which are separate to the sweat pores), and roaccutane shouldn't affect those glands themselves, though it might make you sweat more because of the other side-effects it has.

Share this post


Link to post
Share on other sites

wow, you have this too? i have been sweating more than usual during my 1st few days of iso and sometimes even now -- i'm only on my 10th day.. i was thinking maybe the weather got a bit warmer than usual, or maybe, just maybe, it has something to do with iso..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×